A certain generalization of Cauchy's fundamental theorem
Doklady Akademii Nauk, Tome 187 (1969) no. 6, pp. 1239-1242
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_187_6_a7,
author = {V. M. Maksimov},
title = {A certain generalization of {Cauchy's} fundamental theorem},
journal = {Doklady Akademii Nauk},
pages = {1239--1242},
year = {1969},
volume = {187},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_187_6_a7/}
}
V. M. Maksimov. A certain generalization of Cauchy's fundamental theorem. Doklady Akademii Nauk, Tome 187 (1969) no. 6, pp. 1239-1242. http://geodesic.mathdoc.fr/item/DAN_1969_187_6_a7/